My husband 86 yrs of age has been in the nursing home for last 10 months, he fractured his hip in May 2021 and after that has been in the N home. Recently it’s been noticed on my face to face visits that his hand and fingers on the outer side were blue and now his right year.
Please can someone tell me what’s happening here and does he need to see the doctor. He has one aspirin a day.
He is in his last stages of Alzeihmers.
Keeping him quite warm may slow process a little but sending hugs as you just be with him as he starts to slip away...talk and sing or play music as the hearing fades last.
Nice to meet you Atiya...am a retired RN and am sad to tell you it's likely that hubby's blood circulation is shutting down and aspirin is not a factor. In the late stages the body systems all slowly cease to function one by one...hugs
Thx I thought so too but it’s difficult to accept. Qayum my husband is unable to express so it’s challenging to know what’s happening. This started 3 weeks ago. I just hate Alzeihmers.
What can I do to help him or there are’nt any choices left.
We never share your personal information with anyone.